# SDR ASAA2013061595121

- Difficulty date: June 15, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 5,694 hours, 1,640 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES WILL NOT STAY ENGAGED.  ACFT GROUNDED.  COULD NOT DUPLICATE, GROUND FUNCTIONAL TEST OK.  A/T FAULT REVIEW  LOGGED NR 1 ASM FAULT NR 22-31687 ON ONLY 1 FLT LEG OUT OF 40.  ACCOMP FIM 22-32/819, A/T CURRENT STATUS CK & TORQUE CK NORMAL.  ALSO ACCOMP SEVERAL TIMES SERVO MOTOR TEST REF MM22-31-00 STEP I, TEST NORMAL.  NO HISTORY 30 DAYS.
